# SDR BSYA20080004

- Difficulty date: January 24, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N62500
- Make and model: Beech 58
- Aircraft serial: TH1347
- Aircraft time: 11,275 hours
- Engine: Cont IO520C
- Engine time: 1,251 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 653377A2
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF OUT OF HFD THE RIGHT ENGINE WOULD NOT RUN AT LOW POWER WITHOUT THE BOOST PUMP BEING ON.  MAINTENANCE CHANGED ENGINE DRIVEN FUEL PUMP, FLOW DIVIDER, FUEL SERVO, OPS CHECKS GOOD.  FLOW DIVIDER P/N 631427-24A3.
